Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2003

On a subclass of certain convex functions with negative coefficients

Muhammet KAMALİ, Sezgin Akbulut

APPLIED MATHEMATICS AND COMPUTATION Cilt 145 · ss. 341–350 · 25.12.2003
DOI ile aç

Anahtar kelimeler

Hadamard product UNIVALENT-FUNCTIONS Convex STARLIKE extreme points

Atıf için künye

KAMALİ, M., & Akbulut, S. (2003). On a subclass of certain convex functions with negative coefficients. APPLIED MATHEMATICS AND COMPUTATION, 145, 341–350. https://doi.org/10.1016/s0096-3003%2802%2900491-5

BibTeX
@article{kamali2003-73299,
  author = {KAMALİ, Muhammet and Akbulut, Sezgin},
  title = {On a subclass of certain convex functions with negative coefficients},
  journal = {APPLIED MATHEMATICS AND COMPUTATION},
  year = {2003},
  volume = {145},
  pages = {341--350},
  issn = {0096-3003},
  doi = {10.1016/s0096-3003(02)00491-5},
  url = {https://akademik.atauni.edu.tr/yayinlar/73299-on-a-subclass-of-certain-convex-functions-with-negative-coefficients}
}